# SDR SWAA2018010318801

- Difficulty date: November 27, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Nut Plate
- Part number: 146A3101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE NR 1 ADF ANTENNA FOUND CORRODED AT 3 EA NUTPLATES AROUND PASS THROUGH HOLE AND BETWEEN THE AFT 2 NUPLATES.  REPAIRED NUTPLATE PER ER AND EA.
